# SDR CALA2017102003712

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 65,677 hours, 14,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Worn
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE HAS WORN PINS FOR THE DOOR LATCH CONNECTING RODS.  REMOVED AND REPLACED THE OVERWING PINS ON DOOR CONNECTING LATCH RODS.
